# SDR SWAA2023010988788

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 51,681 hours, 31,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT FLOOR LINER HAS A REPAIR CRACKED ON BOTH SIDES FORE AND AFT 5 1/2' AND 4' AND A TEAR RH OF REPAIR MEASURING 5 1/2'<[01] REMOVED AND REPLACED FWD CARGO PIT AFT FLOOR LINER PER AMM 25-52-10;[02] REMOVED AND REPLACED FWD CARGO PIT AFT FLOOR LINER PER AMM 25-52-10. REFERENCE LOG PAGE 2203596
